# SDR AU010281

- Difficulty date: March 22, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 471202527
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 577 cycles
- Component: Main Rotor Head
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GRIP CRACKED IN SECOND, THIRD AND FOURTH THREADS. FOUND DURING EDDY CURRENT INSPECTION. X-RAY INSPECTION RESULTSWERE INCONCLUSIVE.
